BibTeX record journals/eik/WeberK83

download as .bib file

@article{DBLP:journals/eik/WeberK83,
  author    = {Karl Weber and
               Bernd Klipps},
  title     = {Boolean Functions of Maximum Length and Sperner Type Conditions About
               the Set of Faces of the n-cube},
  journal   = {J. Inf. Process. Cybern.},
  volume    = {19},
  number    = {4/5},
  pages     = {187--193},
  year      = {1983},
  timestamp = {Fri, 06 Mar 2020 22:02:32 +0100},
  biburl    = {https://dblp.org/rec/journals/eik/WeberK83.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics